# SDR 20000501SH030

- Difficulty date: March 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446925
- Condition: Cracked
- Location: Mlg Module
- Part time: 15,011 hours
- Component: L/G Modular Pkg, Boeing
- Component part number: 65446916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A CRACK IN THE CENTER OF PORT ''''D''''.  CRACK IS ONLY VISIBLE AT HIGH PRESSURE.  POSSIBLE CAUSE:  FATIGUE, STRESS, AND/OR OVERPRESSURIZED.  (X)
